I have had sinus drainage that started a week ago and turned into bronchitus. Have taken my last dose of Zithromax. I still have some sinus drainage, ocasional coughing and am quite tired. How much longer should it take before I fully recover? Is it sometimes necessary to take a second dose of Zithromax to conquer this? I also recently had testing done for allergies which showed no results. What are possible causes for contracting bronchitus in the first place? Will appreciate any info you can provide.
Sometimes sinus infections take a more prolonged course of therapy. Please discuss this with your doctor. There is a high incidence of lower airway problems in association with sinus infections. Getting rid of this infection is the key to preventing the lower airway problem.
Hi c.p. Hope you begin to feel better soon. As for your infection and being on Zithromax (azithromycin), that is certainly one of the drugs of choice for upper respiratory infections like sinusitis and also lower respiratory tract infections like bronchitis. Bronchitis can develop in almost anyone who is susceptible to an infection. The lungs are a dark, warm, moist environment. This is what bacteria like. People that smoke are at a greater risk for developing bronchitis as are those with recurrent sinus infections due to the sinus drainage that can certainly affect the lungs. As for your recovery time, that is certainly subjective, meaning each person is different. It may take you a little longer than someone else. And as for a second dose of medication, that is certainly a question and decision for your doctor to answer. They know what's best. And yes, you may feel tired after being sick (and especially if you still are sick). However, be sure to seek your doctor's advice if you still feel ill or if you feel you are not getting better. Take care and hope you feel better soon.
J.C.I., RCP RRT
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.